MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR ADD-A-CATH UMST SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR ADD-A-CATH UMST SNAP
Catalog Number URO175200S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, 11/16/2025 the "sample port [came off] of an add-a-cath" and a new "foley and add a cath kit was replaced." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Product information included in complaint: lot: 25ebj223.Exp: 5/15/2026.Date of mfg: 11/30/2025.Lot: 25ebk059.Exp: 5/18/2026.Date of mfg: 11/30/2025.
 
Event or Problem Description
According to the customer, 11/16/2025 the "sample port [came off] of an add-a-cath" and a new "foley and add a cath kit was replaced.".

Brand Name
MEDLINE
Common Device Name
1LYRTR ADD-A-CATH UMST SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23839412
Report Number1417592-2025-00727
Device Sequence Number9817191
Product Code OHR
UDI-Device Identifier10193489987676
UDI-Public10193489987676
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Catalogue NumberURO175200S
Device Lot Number25EBJ223, 25EBK059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient SexUnknown